Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 420826, 16 pages
http://dx.doi.org/10.1155/2015/420826
Research Article

Approximate Controllability of Semilinear Neutral Stochastic Integrodifferential Inclusions with Infinite Delay

School of Science, Donghua University, Shanghai 201620, China

Received 29 July 2015; Revised 23 October 2015; Accepted 28 October 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Meili Li and Man Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Naito, “Controllability of semilinear control systems dominated by the linear part,” SIAM Journal on Control and Optimization, vol. 25, no. 3, pp. 715–722, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. R. Sakthivel, Q. H. Choi, and S. M. Anthoni, “Controllability result for nonlinear evolution integro-differential systems,” Applied Mathematics Letters, vol. 17, no. 9, pp. 1015–1023, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Sh. Alaviani, “Controllability of a class of nonlinear neutral time-delay systems,” Applied Mathematics and Computation, vol. 232, pp. 1235–1241, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. K. Chang, J. J. Nieto, and W. S. Li, “Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 267–273, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. K. Balachandran and J. Y. Park, “Controllability of fractional integro differential systems in Banach spaces,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 4, pp. 363–367, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Ravichandran and D. Baleanu, “On the controllability of fractional functional integro-differential systems with an infinite delay in Banach spaces,” Advances in Difference Equations, vol. 2013, article 291, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. Vijayakumar, A. Selvakumar, and R. Murugesu, “Controllability for a class of fractional neutral integro-differential equations with unbounded delay,” Applied Mathematics and Computation, vol. 232, pp. 303–312, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Liang and H. Yang, “Controllability of fractional integro-differential evolution equations with nonlocal conditions,” Applied Mathematics and Computation, vol. 254, pp. 20–29, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Balasubramaniam and J. P. Dauer, “Controllability of semilinear stochastic delay evolution equations in Hilbert spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 157–166, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. P. Dauer and N. I. Mahmudov, “Controllability of stochastic semilinear functional differential equations in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 373–394, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Balachandran, J.-H. Kim, and S. Karthikeyan, “Controllability of semilinear stochastic integrodifferential systems,” Kybernetika, vol. 43, no. 1, pp. 31–44, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Subalakshmi, K. Balachandran, and J. Y. Park, “Controllability of semilinear stochastic functional integrodifferential systems in Hilbert spaces,” Nonlinear Analysis—Hybrid Systems, vol. 3, no. 1, pp. 39–50, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Shen, J. Shi, and J. Sun, “Complete controllability of impulsive stochastic integro-differential systems,” Automatica, vol. 46, no. 6, pp. 1068–1073, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. P. Balasubramaniam and S. K. Ntouyas, “Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 161–176, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. N. I. Mahmudov, “Approximate controllability of evolution systems with nonlocal conditions,” Nonlinear Analysis—Theory, Methods & Applications, vol. 68, no. 3, pp. 536–546, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Ji, “Approximate controllability of semilinear nonlocal fractional differential systems via an approximating method,” Applied Mathematics and Computation, vol. 236, pp. 43–53, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. U. Arora and N. Sukavanam, “Approximate controllability of second order semilinear stochastic system with nonlocal conditions,” Applied Mathematics and Computation, vol. 258, pp. 111–119, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. Z. Mokkedem and X. Fu, “Approximate controllability of semi-linear neutral integro-differential systems with finite delay,” Applied Mathematics and Computation, vol. 242, pp. 202–215, 2014. View at Publisher · View at Google Scholar · View at Scopus
  19. K. Ezzinbi, H. Toure, and I. Zabsonre, “Local existence and regularity of solutions for some partial functional integro-differential equations with infinite delay in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3378–3389, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. R. C. Grimmer and A. J. Pritchard, “Analytic resolvent operators for integral equations in Banach space,” Journal of Differential Equations, vol. 50, no. 2, pp. 234–259, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. X. Fu and R. Huang, “Existence of solutions for neutral integro-differential equations with state-dependent delay,” Applied Mathematics and Computation, vol. 224, pp. 743–759, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. X. Fu, Y. Gao, and Y. Zhang, “Existence of solutions for neutral integrodifferential equations with nonlocal conditions,” Taiwanese Journal of Mathematics, vol. 16, no. 5, pp. 1879–1909, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Lasota and Z. Opial, “An application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations,” Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 13, pp. 781–786, 1965. View at Google Scholar
  24. N. I. Mahmudov and S. Zorlu, “Controllability of non-linear stochastic systems,” International Journal of Control, vol. 76, no. 2, pp. 95–104, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Lunardi, “On the linear heat equation with fading memory,” SIAM Journal on Mathematical Analysis, vol. 21, no. 5, pp. 1213–1224, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. W. Nunziato, “On heat conduction in materials with memory,” Quarterly of Applied Mathematics, vol. 29, pp. 187–304, 1971. View at Google Scholar